# SDR AALA961891

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

LGW - FLT 0174 - RIGHT GENERATOR DRIVE LIGHT AND GENERATOR OFF LIGHT ILLUMINATED AT FL 100 ABOVE GRD DURING APPROACH.  REPEAT ITEM ACCOMPLISHED OM PROCEDURE.  DISCONNECTED IDG.  CHECKED RT IDG SCAVENGE FILTER.  NO DEBRIS FOUND.  SERVICED LT IDG TO FULL.  CHECKED APU OIL LEVEL, FULL.  DUE TO HISTORY, DEF TO MICS PER MEL.  ALL PROCEDURES FOR MPM 24-01 ACCOMPLISHED.  ER RESTRICTED TO 120 MINS.  VERIFIED RT IDG DISCONNECTED, BPCU BITE SHOWED LOW OIL PRESSURE, UNDER FREQ TRIP, IDG PMG WIRING.  PERFORMED CONTINUITY CHECKS OF WIRING BETWEEN GCU AND IDG TEMP BULB, PMG WIRING.  NO FAULTS NOTED.  REPLACED RT GCU PER MM.  OPS CHECKS GOOD.  MIC SHEET AND MEL CLEARED.  (X)
